Illinois Journal of Mathematics
- Illinois J. Math.
- Volume 49, Number 3 (2005), 893-904.
Continuity with respect to disorder of the integrated density of states
We prove that the integrated density of states (IDS) associated to a random Schrödinger operator is locally uniformly Hölder continuous as a function of the disorder parameter $\lambda$. In particular, we obtain convergence of the IDS, as $\lambda \rightarrow 0$, to the IDS for the unperturbed operator at all energies for which the IDS for the unperturbed operator is continuous in energy.
Illinois J. Math. Volume 49, Number 3 (2005), 893-904.
First available in Project Euclid: 13 November 2009
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 47B80: Random operators [See also 47H40, 60H25]
Secondary: 34L40: Particular operators (Dirac, one-dimensional Schrödinger, etc.) 35P20: Asymptotic distribution of eigenvalues and eigenfunctions 47B25: Symmetric and selfadjoint operators (unbounded) 47F05: Partial differential operators [See also 35Pxx, 58Jxx] (should also be assigned at least one other classification number in section 47)
Hislop, Peter D.; Klopp, Frédéric; Schenker, Jeffrey H. Continuity with respect to disorder of the integrated density of states. Illinois J. Math. 49 (2005), no. 3, 893--904. https://projecteuclid.org/euclid.ijm/1258138226